# SDR DLM90971427

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Malfunctioned
- Location: Rt Tail Compt
- Component: 1173T0640
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TAIL HIGH TEMP ILLUM AFTER T/O.  REPLACED RT HI TEMP SENSOR RAN ENGS W/PYLON PLATES OPENED.  NO LEAKS NOTED RAN ENG TO T/O PWR FOR 4 MINS ALL IND NRML.
